MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN800; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA BABYLOG VN800; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8422400
Medical Device Problem Codes Failure to Deliver (2338); Device Sensing Problem (2917); No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device stopped delivering breaths whilst in use on a patient.The user interface went blank at the same time.There were no health consequences for the patient reported.
 
Additional Manufacturer Narrative
The log file review has shown several application related alarm messages during the reported time.A stop of the ventilation or cockpit malfunction could not confirmed.Furthermore, the log file entries indicated a faulty neonatal flow sensor cable and/or a faulty neonatal flow sensor.Flow measurement and curve can be restricted in this case.As a safety feature of the system, the safety software analyses and verifies proper function of the device.In case of a detected deviation (e.G.Obstruction or disconnection) babylog vn800 would post accompanying alarm messages to inform the user about an issue.The flow sensor is a consumable accessory with a limited lifetime which can be used if calibration is possible.A suddenly occurring end of life is not unexpected; the replacement is a standard maneuver described in detail in the ifu which must be performed by the operator on a regular base.The safety software will detect a faulty neonatal flow sensor cable and will raise the alarm message "neonatal flow sensor failure" with accompanying audible alarm tone to alert the user.If the flow sensor cable is not replaced, when necessary, the averaged measurement value of the delivered minute volume will decrease indicated by posted «mv low» alarm.The device reacted like specified and posted accompanying alarm messages because of detected deviations (disconnection, obstruction, faulty neonatal flow sensor and cable).This is a specified device behavior.If not yet done replace the neonatal flow sensor and cable and test the device as per manufacturer specification.The results of the investigation did not reveal any new risks which are not covered by the product risk management file.Based on the investigation results this case is considered not to be reportable according to the medical device regulation (mdr 2017/745) as neither death nor a serious injury were caused, nor would it be expected to occur in case of recurrence.
 
Event or Problem Description

Brand Name
BABYLOG VN800
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23840872
Report Number9611500-2025-00705
Device Sequence Number9817239
Product Code CBK
UDI-Device Identifier04048675542476
UDI-Public(01)04048675542476(11)230322(17)240113(93)8422400-06
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K222207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown